# SDR 06FDEA2194

- Difficulty date: May 30, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 46,233 hours, 19,975 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Jam-Nut
- Condition: Loose
- Location: Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FL 350 OBSERVED GREEN HYD SYS QUANTITY DECREASING.  SHORTLY THEREAFTER ECAM TRIGGERED AND QUANTITY DROPPED TO -RED DOT-.  FOLLOWED ECAM & QRH.  MANUALLY EXTENDED GEAR ON FINAL AND GREEN HYD SYS QUANTITY RETURNED TO TOP HAT.  UNEVENTFUL LANDING AND TOW-IN TO GATE.  SERVICED GREEN SYSTEM AND FOUND LEAK IN MAIN GEAR WHEEL WELL AT THE LANDING GEAR SELECTOR VALVE.  FOUND ONE OF THE LANDING GEAR SELECTOR VALVES HYDRAULIC UNION'S JAM NUT BACKED OFF AND THE UNION LOOSE.  REPACKED UNION AND REINSTALLED.  PRESSURIZED GREEN SYSTEM, NO LEAKS NOTED.
